NEED YOUR EXPERTISE
- by Christmmpace
- 2007-04-03 08:04:49
- 1893 views
- 3 comments
I've been feeling better with the blood pressure medicine. However I have this tightening of my chest. It comes and goes and it's at the top of my chest right in the center. My neck and shoulder are so tense. My blood pressure is reading 120/80 and I've breathing okay. Can this be a sign for heart blockage and what should I do if it continues to get worse. I called my Doctor's office and he said it sounds like anxiety. Is there anyone who can write to me about this matter. Your words will be greatly appreciated. Take care and God bless you all.
by randrews - 2007-04-03 09:04:49
Since I'm new to all this I don't really have any technical advice to give. I also felt tightening but no pain. In the end, it was anxiety and panic. I'm on medicine for it now. The depression and anxiety associated with the pm has been a struggle for me. Please make sure to take the safest and most prudent steps to ensure your well. I agree with Lenora, check things out.
God bless you too brother,
by jessie - 2007-04-03 11:04:02
all this advice is excellent and you need to be checked out for sure. hope everything gets sorted out and you have a blessed easter weekend take care maureen please let us know how you make out
You know you're wired when...
Your kids call you Cyborg.
I had a pacemaker when I was 11. I never once thought I wasn't a 'normal kid' nor was I ever treated differently because of it. I could do everything all my friends were doing; I just happened to have a battery attached to my heart to help it work.
yes, check it out
by lenora - 2007-04-03 08:04:04
James, I don't remember offhand which heart med you're on, but beta blockers can make your chest feel tight, especially if you have any breathing problems such as asthma. That is NOT to say though that you should assume that the beta blocker is the cause of the discomfort. Any chest discomfort has to be checked out even if you think it's the pizza you had for lunch come back to haunt you. Don't let anybody tell you chest pain is anxiety without proper investigation. Call your cardiologist and tell him you need to be seen. If your discomfort becomes worse or it is true chest pain, go to the emergency room. Better to be safe than sorry and better to know what it is or isn't. If it is the beta blocker or another med maybe a dosage adjustment is what's needed. I'll keep you in prayer. Lenora